Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9970
Title: Polarisation-sensitive geometric modelling of the distribution of direction-of-arrival for uplink multipaths
Authors: Wu, YI
Wong, KT 
Issue Date: 2011
Publisher: Institution of Engineering and Technology
Source: IET microwaves, antennas & propagation, 2011, v. 5, no. 1, p. 95-101 How to cite?
Journal: IET microwaves, antennas & propagation 
Abstract: This work extends the 'geometric modelling' of channel fading to account for the effects of the polarisation states of the transmitting/receiving antennas, and for the distribution of the direction of arrival of the uplink multipaths. The derived formulas are closed-form functions, explicitly in terms of a few model parameters idealising the spatial geometry among the transmitter, the scatterers and the receiver. These formulas fit the empirical data well.
URI: http://hdl.handle.net/10397/9970
ISSN: 1751-8725
EISSN: 1751-8733
DOI: 10.1049/iet-map.2010.0077
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Nov 8, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Nov 16, 2017

Page view(s)

36
Last Week
1
Last month
Checked on Nov 12, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.